| Model Number |
SUTURE ANCHOR, CORKSCREW FT II |
| Medical Device Problem Codes |
Use of Device Problem (1670); Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 09/01/2025, an arthrex subsidiary employee reported via (b)(4) that an ar-1928sf-2 and an ar-2323pslc suture anchor experienced anchor failure during use.No additional information was provided, and additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.